# SDR SWAA2024010938942

- Difficulty date: January 5, 2024
- Submitted: January 9, 2024
- Operation: Air carrier
- Aircraft: N933WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36640
- Aircraft time: 47,657 hours, 29,064 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: UNKNOWN
- Condition: Failed
- Location: Zn 400 Nacelle/P
- Stage of operation: LD
- How discovered: O
- Nature of condition: R, Y
- Precautionary procedure: O

## Discrepancy

#1 ENGINE FAIL ON LANDING ROLL OUT<[01] REF TTG8Q00QRFAD. R&R #1 ENG EEC PER AMM 73-21-60. OP CK GOOD
